Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hey guys! I started taking Accutane exactly a week ago. I am taking the smallest dose possible, which is 10mgs a day. My acne is mild I guess, but it often becomes worse. Besides having the red pimples, I have a huge number of blackheads. My pores are filled with those. In general, my skin is kind of rough and nothing really helped me to make it better. I used to clean my face every week, letting the blackheads come out by carefully squizzing them. It was done in the spa after my face was steamed out. Unfortunately it kept coming back along with red pimples and whiteheads. So I started taking Isotretinoin.

I have a few question. I read some posts here and people mentioned having blackheads on their face that were caused by accutane pushing everything out and eventually disappearing. In my case, I had my pores filled with oil (or whatever that substance is) before taking accutane and they are kind of stuck in there, pretty big in size too. Now I am not sure whether I should wait for it to disappear by itself which I doubt is going to happen, or should I go to the spa again, while my skin is not dry or really afected by accutane and just get rid of them so that accutane continues its job without interfering with the blackheads.

Also, do you guys think I should increase my dose to 20mgs a day in a week or wait a full month before doing so? I actually feel no accutane effects right now, even though I had a little break out.

Thanks!

Share this post


Link to post
Share on other sites
Hey guys! I started taking Accutane exactly a week ago. I am taking the smallest dose possible, which is 10mgs a day. My acne is mild I guess, but it often becomes worse. Besides having the red pimples, I have a huge number of blackheads. My pores are filled with those. In general, my skin is kind of rough and nothing really helped me to make it better. I used to clean my face every week, letting the blackheads come out by carefully squizzing them. It was done in the spa after my face was steamed out.  Unfortunately it kept coming back along with red pimples and whiteheads. So I started taking Isotretinoin. 

I have a few question. I read some posts here and people mentioned having blackheads on their face that were caused by accutane pushing everything out and eventually disappearing. In my case, I had my pores filled with oil (or whatever that substance is) before taking accutane and they are kind of stuck in there, pretty big in size too. Now I am not sure whether I should wait for it to disappear by itself which I doubt is going to happen,  or should I go to the spa again, while my skin is not dry or really afected by accutane and just get rid of them so that accutane continues its job without interfering with the blackheads.

Also, do you guys think I should increase my dose to 20mgs a day in a week or wait a full month before doing so? I actually feel no accutane effects right now, even though I had a little break out.

Thanks!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×